I had my brachytherapy on the 29th of April 2013, I had 57 seeds implanted and had a gleason score of 6. My tumor was the size of a malteser, about 10mm in diameter.
Prior to my operation I had problems with my libido and it was found that my testosterone was very low, Serum testosterone 7.1 I think my tumor was absorbing what my body was making, I had a PSA of 8.4.
After my operation I asked my doctor if I could go on a Testosterone supplement (testogel) as this could help my libido. My own Doctor said I could under supervision. Now I go yearly to see a consultant, after I started the daily treatment at the Heath Hospital Cardiff, to monitor the testosterone.I currently have a normal level of testosterone in my body.
I have been using Testogel since September 2013, today I was at my local hospital Velindre in Cardiff and my PSA was 0.1 so luckily it has not affected my cancer cells as some might think it would.
I now wake with an erection most days, as I did some many years previous, I still need some help maintaining this and Cialis is the real helper in keeping it going.
The side effects of low dose brachytherapy for me now; are dry ejaculations, loose stools and a need to go very soon after eating, sometimes followed by trapped wind. These symptoms are mostly normal according to my nurse practitioner, who sees many prostate patients.
I can recommend those that need it to use Cialis, I am not sure if you can get the testosterone treatment that I am on?